MAUDE Adverse Event Report: AVANOS MEDICAL INC. ON-Q PAIN RELIEF SYSTEM WITH SELECT-A-FLOW, 600 ML, 2-14 ML/HR; ELASTOMERIC - SAF

AVANOS MEDICAL INC. ON-Q PAIN RELIEF SYSTEM WITH SELECT-A-FLOW, 600 ML, 2-14 ML/HR; ELASTOMERIC - SAF
Model Number CB6004
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Codes Dyspnea (1816); Anxiety (2328); Inadequate Pain Relief (2388)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record for lot 20035683 was reviewed and the product was produced according to product specifications.The sample is reported to be available, but has not yet been received by the manufacturer.All information reasonably known as of 07 may 2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
Fill volume: unknown.Flow rate: 6ml/hr, 14ml/hr.Procedure: wrist surgery.Cathplace: unknown.Infusion start time: unknown.Infusion stop time: unknown.It was reported that the patient was feeling anxious and noticed shortness of breath [sob] and did not feel well when the pump was set to 14ml/hr for "3-4 hours." pump was set to 6ml/hr but turned up to 14ml/hr to help with pain.Patient did not feel well on the start of day two and felt the pump when from a softball size to a baseball size in a matter of two hours.Patient stated that he did not receive any relief from pain.Patient recovered after pump was removed.Additional information received 20-apr-2021 indicated the surgery occurred on (b)(6) 2021.Patient is still in pain and is having shoulder pain since removal of the pump.Additional information has been requested but not yet received.

Brand Name
ON-Q PAIN RELIEF SYSTEM WITH SELECT-A-FLOW, 600 ML, 2-14 ML/HR
Common Device Name
ELASTOMERIC - SAF
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key11793031
Report Number2026095-2021-00056
Device Sequence Number4017601
Product Code MEB
UDI-Device Identifier00193494134761
UDI-Public00193494134761
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/03/2023
Device Model NumberCB6004
Device Catalogue NumberN/A
Device Lot Number20035683
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2021
Initial Report FDA Received Date05/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age41 YR
Patient Weight101